# SDR DL73S050792

- Difficulty date: December 15, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 51,901 hours, 39,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 4963
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FOUND EMERGENCY ESCAPE PATH LIGHTING INOP FROM 1C TO 14DEF.  REPLACED POWER SUPPLY AT FIRST CLASS CENTER AISLE OVERHEAD.
